STRYKER GMBH SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Back to Search Results |
| Model Number |
400-140F |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; disposed by hospital.
Event or Problem Description
As reported: "while doing a gutter debridement of the patient's right ankle, the star poly was found to have been broken and was revised to a star poly of the same size.".